Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 193420, 22 pages
http://dx.doi.org/10.1155/2013/193420
Research Article

Wavelets, Sobolev Multipliers, and Application to Schrödinger Type Operators with Nonsmooth Potentials

1Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China
2School of Mathematics and Statics, Wuhan University, Wuhan 430072, China
3School of Sciences, Nantong University, Nantong 226007, China

Received 31 July 2013; Revised 17 September 2013; Accepted 18 September 2013

Academic Editor: Natig M. Atakishiyev

Copyright © 2013 Pengtao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Maz’ya and T. O. Shaposhnikova, Theory of Multipliers in Spaces of Differentiable Functions, vol. 23 of Monographs and Studies in Mathematics, Pitman, 1985. View at MathSciNet
  2. Y. Liang, Y. Sawano, T. Ullrich, D. Yang, and W. Yuan, “New characterizations of Besov-Triebel-Lizorkin-Hausdorff spaces including coorbits and wavelets,” The Journal of Fourier Analysis and Applications, vol. 18, no. 5, pp. 1067–1111, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Liang, Y. Sawano, T. Ullrich, D. Yang, and W. Yuan, “A new framework for generalized Besov-type and Triebel-Lizorkin-type spaces,” Dissertationes Mathematicae (Rozprawy Matematyczne), vol. 489, 114 pages, 2013. View at Google Scholar
  4. H. Triebel, Local Function Spaces, Heat and Naiver-Stokes Equations, vol. 20 of EMS Tracts in Mathematics, European Mathematical Society, Zürich, Switzerland, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Yuan, W. Sickel, and D. Yang, “On the coincidence of certain approaches to smoothness spaces related to Morrey spaces,” Mathematische Nachrichten, 2013. View at Publisher · View at Google Scholar
  6. Q. Yang, “Characterization of multiplier spaces with Daubechies wavelets,” Acta Mathematica Scientia B, vol. 32, no. 6, pp. 2315–2321, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Yang and Y. Zhou, “Localized Hardy spaces H1 related to admissible functions on RD-spaces and applications to Schrödinger operators,” Transactions of the American Mathematical Society, vol. 363, no. 3, pp. 1197–1239, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. L. Fefferman, “The uncertainty principle,” Bulletin of the American Mathematical Society, vol. 9, no. 2, pp. 129–206, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, vol. 431, Chapman & Hall, Boca Raton, Fla, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. G. Lemarié-Rieusset, “Multipliers and Morrey spaces,” Potential Analysis, vol. 38, no. 3, pp. 741–752, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. G. Maz'ya and I. E. Verbitsky, “The Schrödinger operator on the energy space: boundedness and compactness criteria,” Acta Mathematica, vol. 188, no. 2, pp. 263–302, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Jiang, D. Yang, and Y. Zhou, “Localized Hardy spaces associated with operators,” Applicable Analysis, vol. 88, no. 9, pp. 1409–1427, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. G. Maz’ya and I. E. Verbitsky, “Capacitary inequalities for fractional integrals, with applications to partial differential equations and Sobolev multipliers,” Arkiv för Matematik, vol. 33, no. 1, pp. 81–115, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. Yang and D. Yang, “Characterizations of localized BMO (Rn) via commutators of localized Riesz transforms and fractional integrals associated to Schrödinger operators,” Collectanea Mathematica, vol. 61, no. 1, pp. 65–79, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Yang, D. Yang, and Y. Zhou, “Endpoint properties of localized Riesz transforms and fractional integrals associated to Schrödinger operators,” Potential Analysis, vol. 30, no. 3, pp. 271–300, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Yang, D. Yang, and Y. Zhou, “Localized BMO and BLO spaces on RD-spaces and applications to Schrödinger operators,” Communications on Pure and Applied Analysis, vol. 9, no. 3, pp. 779–812, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. Yang, D. Yang, and Y. Zhou, “Localized Morrey-Campanato spaces on metric measure spaces and applications to Schrödinger operators,” Nagoya Mathematical Journal, vol. 198, pp. 77–119, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Meyer, Ondelettes et Opérateurs, I et II, Hermann, Paris, France, 1992.
  19. P. Wojtaszczyk, A Mathematical Introduction to Wavelets, vol. 37 of London Mathematical Society Student Texts, Cambridge University Press, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. Coifman, P.-L. Lions, Y. Meyer, and S. Semmes, “Compensated compactness and Hardy spaces,” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 72, no. 3, pp. 247–286, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Triebel, Theory of Function Spaces, vol. 78 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  22. W. Yuan, W. Sickel, and D. Yang, Morrey and Campanato Meet Besov, Lizorkin and Triebel, vol. 2005 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Q. Yang, Wavelet and Distribution, Beijing Science and Technology Press, 2002.
  24. Q. X. Yang, Z. X. Chen, and L. Z. Peng, “Uniform characterization of function spaces by wavelets,” Acta Mathematica Scientia A, vol. 25, no. 1, pp. 130–144, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. D. Yang and W. Yuan, “A new class of function spaces connecting Triebel-Lizorkin spaces and Q spaces,” Journal of Functional Analysis, vol. 255, no. 10, pp. 2760–2809, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. D. Yang and W. Yuan, “New Besov-type spaces and Triebel-Lizorkin-type spaces including Q spaces,” Mathematische Zeitschrift, vol. 265, no. 2, pp. 451–480, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Xiao, “Homothetic variant of fractional Sobolev space with application to Navier-Stokes system,” Dynamics of Partial Differential Equations, vol. 4, no. 3, pp. 227–245, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Essén, S. Janson, L. Peng, and J. Xiao, “Q spaces of several real variables,” Indiana University Mathematics Journal, vol. 49, no. 2, pp. 575–615, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. G. Dafni and J. Xiao, “Some new tent spaces and duality theorems for fractional Carleson measures and Qα(n),” Journal of Functional Analysis, vol. 208, no. 2, pp. 377–422, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. G. Dafni and J. Xiao, “The dyadic structure and atomic decomposition of Q spaces in several real variables,” The Tohoku Mathematical Journal, vol. 57, no. 1, pp. 119–145, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. L. Peng and Q. Yang, “Predual spaces for Q spaces,” Acta Mathematica Scientia B, vol. 29, no. 2, pp. 243–250, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Z. Wu and C. Xie, “Q spaces and Morrey spaces,” Journal of Functional Analysis, vol. 201, no. 1, pp. 282–297, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. Y. Meyer and Q. X. Yang, “Continuity of Calderón-Zygmund operators on Besov or Triebel-Lizorkin spaces,” Analysis and Applications, vol. 6, no. 1, pp. 51–81, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. Q. Yang, “Atomic decomposition in Lp  (1LTHEXApLTHEXA),” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 9, pp. 1081–1087, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet